Nov 27, 2007
I just started taking Atripla and I'm having problem sleeping, have numbness in my fingers, headache, heart beating real fast and it seems like my blood is rushing to my head. Weakness, dizziness, drowsiness and have no taste in my mouth....It's making me very depressed, what should i do?
Response from Dr. Conway
It sounds as if most (if not all) of your problems may be side effects of the Sustiva part of the Atripla. Such side effects happen in 54% of people who take Atripla, but usually gets better over a number of weeks. You may consider some non-addicting medication to help you sleep and see if this improves things in the short term. Talk to your doctor, as there may be other issues, and there are definitely other therapeutic options to consider if you ever think that Atripla is not for you...
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Diarrhea After Anal With Condom Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Rash After Touching Skin Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.